Hi My lovely friends
Thanks for all the lovely people out here who helped me get through several crisis points. Just for an update, I'm finally been seen regularly by the MH OT and psychiatrist.I've been signed off work for about 6 weeks,may be extended. As some of you know, I suffered some really bad side effects on citalopram,sertraline,mirtazapine ,dosulepin and finally psychiatrist has put me on Trazodone. I've been on a graduated increase for the past 3 weeks and currently on 200mg at night also to help with my insomnia.psych did warn me that though it may address the insomnia,its not good as an antidepressant. It definitely helps me with the sleep. The only symptoms I get at times is an on and off sort of disoriented feeling (psychiatrist called it dissociation). My mood has its ups and downs.I would really like to know about people experiences with Trazodone and common side effects experienced. I know its still early days for me to see if its working but wiLling to persevere in the long run. It certainly hasn't caused any of the horrible side effects I experienced with the previous meds.
Thanks for reading and look forward to hearing.
Lots of love